Title of article :
Lifting automorphisms along abelian regular coverings of graphs
Author/Authors :
Chen، نويسنده , , Haimiao and Zhang، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2013
Pages :
5
From page :
1535
To page :
1539
Abstract :
This article proposes an effective criterion for lifting automorphisms along regular coverings of graphs, with the covering transformation group being any finite abelian group.
Keywords :
criterion , Abelian regular covering , Lifting isomorphism
Journal title :
Discrete Mathematics
Serial Year :
2013
Journal title :
Discrete Mathematics
Record number :
1600361
Link To Document :
بازگشت